# SDR REXA2025080600789

- Difficulty date: July 22, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,723 hours, 27,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SECONDARY NRC IN REF. TO NRC 00013 : AFTER PAINT STRIPPING ON LOWER SKIN AT LH INBOARD FLAP, CRACK WAS FOUND ON LOWER SKIN BTW FS30.00 / FS36.00 FROM 0.750Ï¿½ TO TRAILING EDGE. LOWER SKIN AT LH INBOARD FLAP BTW FLS 30.00 / FLS 36.00 0.750"" ABOVE OF TRAILING EDGE WAS REPAIRED PER CRJ900 SRM 57-52-01-201-001-A01"
